# SDR QXEA0300369

- Difficulty date: March 12, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 3,725 hours, 4,323 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO RIVETS MISSING FROM CEILING OF NOSE LANDING GEAR COMPARTMENT AT X-141, Y .5 LEFT AND RIGHT, Z112.  REPAIRED IAW DHC-8-400 SRM 51-42-05-330-801, PAGE 201.
